Join

or

Existing user? Login

Jagjot Kaur Chahal

Jagjot Chahal is a Highly Specialist Haematology Pharmacist, Barts Health NHS Trust.

Contact Info

Email:
[email protected]

Recent stories

  • SEM of activated platelets

    Heparin-induced thrombocytopeniaSubscription

    12 JUL 2017

    Heparin is widely used for thromboprophylaxis or as a treatment in many clinical situations, however, it can cause serious adverse effects. Heparin-induced thrombocytopenia (HIT), an immune-mediated adverse drug reaction, is associated with high morbidity and mortality if undiagnosed.

  • Close up of a leg with livedo reticular is

    Antiphospholipid syndrome: pathophysiology, diagnosis and treatmentSubscription

    11 JUL 2016

    How antiphospholipid syndrome, also known as Hughes syndrome, is diagnosed and the appropriate therapeutic options for its management.

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.

www.adulttorrent.org

steroids phoenix

where to buy steroids